Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 19, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 23, 2011, 1:11 AM CDT for Howard County, Macon County, Randolph County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2011, 1:11 AM CDT (06:11 UTC)
- Expired
- Mar 23, 2011, 1:45 AM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Howard County, MO, Macon County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 160 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 8:35 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.2 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1982 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
726
WUUS53 KEAX 230611
SVREAX
MOC089-121-175-230645-
/O.NEW.KEAX.SV.W.0019.110323T0611Z-110323T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
111 AM CDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HOWARD COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MACON COUNTY IN NORTH CENTRAL MISSOURI...
RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 145 AM CDT
* AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
CLARENCE TO 6 MILES SOUTH OF SALISBURY...AND MOVING EAST AT 30
MPH. DIME SIZE HAIL WAS REPORTED IN THE MACON AREA WITH THIS
INTENSIFYING LINE OF STORMS.
* LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MOBERLY...ARMSTRONG...CAIRO...HIGBEE...CLARK AND
RENICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3925 9232 3925 9243 3924 9243 3924 9285
3934 9275 3933 9271 3937 9272 3979 9229
TIME...MOT...LOC 0610Z 277DEG 27KT 3968 9230 3933 9275
WIND...HAIL 60MPH 1.00IN
$$
BOOKBINDER4 follow-up statements
948
WWUS53 KEAX 230621
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 AM CDT WED MAR 23 2011
MOC089-121-175-230645-
/O.CON.KEAX.SV.W.0019.000000T0000Z-110323T0645Z/
HOWARD MO-RANDOLPH MO-MACON MO-
121 AM CDT WED MAR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MACON...RANDOLPH AND NORTHERN HOWARD COUNTIES UNTIL 145 AM CDT...
AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF CLARENCE TO
ARMSTRONG...MOVING EAST AT 30 MPH.
THE MOST INTENSE PART OF THIS LINE WILL IMPACT MOBERLY AROUND 1:25
AM...AS WELL AS SURROUNDING COMMUNITIES ALONG THE ROUTE 63 CORRIDOR
INCLUDING HIGBEE...CLARK AND RENICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3925 9232 3925 9243 3924 9243 3924 9285
3934 9275 3933 9271 3937 9272 3979 9229
TIME...MOT...LOC 0620Z 277DEG 27KT 3965 9227 3931 9265
WIND...HAIL 60MPH 1.00IN
$$
BOOKBINDER023
WWUS53 KEAX 230628
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
128 AM CDT WED MAR 23 2011
MOC121-230638-
/O.CAN.KEAX.SV.W.0019.000000T0000Z-110323T0645Z/
MACON MO-
128 AM CDT WED MAR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED
AREA. HEAVY RAIN AND A FEW RUMBLES OF THUNDER WILL CONTINUE ACROSS
EXTREME SOUTHEAST PORTIONS OF THE COUNTY THROUGH 1:45 AM.
LAT...LON 3925 9232 3924 9243 3925 9277 3961 9234
3961 9231
TIME...MOT...LOC 0628Z 277DEG 27KT 3959 9226 3940 9248
3925 9264
$$
MOC089-175-230645-
/O.CON.KEAX.SV.W.0019.000000T0000Z-110323T0645Z/
HOWARD MO-RANDOLPH MO-
128 AM CDT WED MAR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
RANDOLPH AND NORTHEASTERN HOWARD COUNTIES UNTIL 145 AM CDT...
AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CAIRO TO MOBERLY TO ARMSTRONG...MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBERLY...HIGBEE...CLARK AND RENICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3925 9232 3924 9243 3925 9277 3961 9234
3961 9231
TIME...MOT...LOC 0628Z 277DEG 27KT 3959 9226 3940 9248
3925 9264
WIND...HAIL 60MPH 1.00IN
$$
BOOKBINDER386 WWUS53 KEAX 230638 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 138 AM CDT WED MAR 23 2011 MOC089-175-230645- /O.CON.KEAX.SV.W.0019.000000T0000Z-110323T0645Z/ HOWARD MO-RANDOLPH MO- 138 AM CDT WED MAR 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN RANDOLPH AND NORTHEASTERN HOWARD COUNTIES UNTIL 145 AM CDT... AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JUST EAST OF MOBERLY TO HIGBEE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... HIGBEE...CLARK AND RENICK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3925 9261 3953 9231 3925 9232 3924 9243 TIME...MOT...LOC 0638Z 277DEG 27KT 3948 9228 3924 9254 WIND...HAIL 60MPH 1.00IN $$ BOOKBINDER
410 WWUS53 KEAX 230648 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 148 AM CDT WED MAR 23 2011 MOC089-175-230657- /O.EXP.KEAX.SV.W.0019.000000T0000Z-110323T0645Z/ HOWARD MO-RANDOLPH MO- 148 AM CDT WED MAR 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDOLPH AND NORTHEASTERN HOWARD COUNTIES HAS EXPIRED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED SLIGHTLY...BUT WILL REMAIN CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND SMALL HAIL AS THEY TRACK FROM RENICK TOWARD CLARK THROUGH THE TOP OF THE HOUR. LAT...LON 3925 9261 3953 9231 3925 9232 3924 9243 TIME...MOT...LOC 0638Z 277DEG 27KT 3948 9228 3924 9254 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 12:30 AM CDT, 41 minutes earlier.
Area forecast discussion, Mar 23, 12:30 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1230 AM CDT WED MAR 23 2011 ...UPDATED AVIATION... .UPDATE... EARLIER SEVERE THREAT...WITH AN EYE TOWARDS SUPERCELLS ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI...LOOKS TO HAVE DISSIPATED THIS EVENING...BUT HAS BEEN REPLACED BY A THREAT FOR A SEVERE WEATHER FROM THE PROGRESSIVE LINE OF STORMS MOVING EAST ACROSS NORTHERN MISSOURI. THE BACK BUILDING LINE OF STORMS LOOK TO BE THE RESULT OF THE COLD FRONT CATCHING UP WITH THE DRYLINE IN NORTHERN MISSOURI...BUT THE EXTENT TO WHICH IT CAN BACK BUILD WILL BE LIMITED BY THE DRY AIR MOVING IN ALOFT. BASED ON HOW THE STORM LINE AXIS CROSSES THE DRY LINE ALOFT...THOUGHTS ARE THAT THIS SHOULD LIMIT STORM DEVELOPMENT TO AREAS ALONG AND NORTH OF HIGHWAY 36 FROM ST JOSEPH TO MACON. A NEW TORNADO WATCH BOX /NUMBER 54/ HAS BEEN ISSUED FOR PARTS OF NORTHERN MISSOURI ALONG AND NORTH OF HIGHWAY 36 TO COVER THE THREAT FROM THE SEVERE STORMS THAT MIGHT OCCUR. CUTTER && .DISCUSSION... SHORT RANGE (WEDNESDAY THROUGH THURSDAY)... THE SHORTWAVE...THAT WILL BRING POTENTIALLY SEVERE WEATHER THIS EVENING TO THE REGION...WILL HAVE SCOOTED OFF TO THE EAST BY WEDNESDAY MORNING. WITH THE SHORTWAVE PASSAGE TONIGHT...WILL COME A COLD FRONT WHICH WILL LEAVE THE FORECAST REGION ON THE COLD SIDE OF THE FRONT STARTING WEDNESDAY. HOWEVER...EVEN WITH A PERSISTENT NORTHWEST WIND...TEMPERATURES WILL LIKELY STILL BE ABLE TO RANGE ABOVE NORMAL OWING TO THE INSOLATION...THE SIGNIFICANT DOWN SLOPE COMPONENT TO THAT NORTHWESTERLY WIND FIELD...AND MIXING IN THE BOUNDARY LAYER WITH THE STILL GUSTY WIND. HOWEVER...DID TRIM TEMPERATURES ON THE IOWA BORDER WHERE SOME THICK CLOUD COVER MAY WORK IN LATE IN THE DAY. FOR THURSDAY...ZONAL FLOW ACROSS THE SOUTHERN HALF OF THE CONUS WILL PUSH A SHORTWAVE RIDGE INTO THE CENTRAL PLAINS...HOWEVER UNDER THIS RIDGE A SURFACE HIGH -FROM CENTRAL CANADA- WILL BE SPREADING ACROSS THE NORTHERN AND CENTRAL PLAINS. THIS WILL TAKE THE NORTHWESTERLY WIND OF WEDNESDAY AND BACK IT TO THE NORTH...ALLOWING THE COLD AIR OF THE SURFACE HIGH TO HAVE A MUCH MORE SIGNIFICANT EFFECT ON OUR FORECAST...PUSHING AFTERNOON HIGHS AND OVERNIGHT LOWS TO BELOW SEASONALLY NORMAL VALUES. OTHERWISE...SHORTWAVE MOVING THROUGH THE ROCKIES THURSDAY SHOULD RESULT IN SUFFICIENT MOISTURE RETURN ON THE BACK SIDE OF THE SHORTWAVE RIDGE TO ALLOW SOME SHOWERS ACROSS THE FORECAST REGION THURSDAY NIGHT ON MODEST ISENTROPIC LIFT. CUTTER MEDIUM RANGE (FRIDAY THROUGH TUESDAY)... LATEST RUNS OF THE MEDIUM RANGE MODELS HAVE CONTINUED TO CONVERGE ON A GENERAL SOLUTION FOR THE WEEKEND...WHICH IN A WORD CAN BE DESCRIBED AS...COLD. BLOCKING PATTERN ACROSS THE FAR NORTHERN CONUS AND CANADA WILL REMAIN FAR ENOUGH NORTH TO NOT IMPEDE THE ZONAL FLOW ACROSS THE SOUTHERN TWO THIRDS OF THE CONUS. THIS WILL ALLOW SHORTWAVES TO CONTINUE TO ZIP EAST ACROSS THE NATION...WHILE COLD AIR FILTERS SOUTH FROM CANADA. THIS HAS ALSO RESULTED IN A BETTER AGREEMENT AMONG MODELS AS TO THE TIMING OF THE SHORTWAVES MOVING THROUGH THE ZONAL FLOW FOR THE WEEKEND. WITH HIGHER CONFIDENCE IN TIMING THESE WAVES...HAVE CHANCE POPS IN THROUGH THE DAY FRIDAY WITH THE CONTINUED WARM AIR ADVECTION ADVERTISED AHEAD AS THE SHORTWAVE IN THE ROCKIES ORGANIZES. BY SATURDAY THE WAVE WILL HAVE EXITED THE ROCKIES...BUT LOOKS TO BE SLIDING EAST JUST FAR ENOUGH SOUTH TO WARRANT LIMITING CHANCE POPS FOR SATURDAY TO THE DAYLIGHT HOURS...AND TRIMMING THEM DOWN TO A LIMITED SLIGHT CHANCE SATURDAY NIGHT. THIS COULD MITIGATE ANY SNOW POTENTIAL...OWING TO THE PRECIPITATION BEING FOCUSED IN THE SLIGHTLY WARMER DAYLIGHT HOURS. HOWEVER...QUICKLY ON THE HEELS OF THE FRIDAY-SATURDAY SHORTWAVE WILL BE YET ANOTHER DISTURBANCE. THERE IS DECENT AGREEMENT ON THIS SECOND WAVE THAT IT WILL BE DEEPER AND FARTHER SOUTH...WHICH LOOKS REASONABLE GIVEN THE WAY THE SURFACE HIGH IS PRESSING SOUTH INTO THE PLAINS STATES. THIS WAVE COULD STILL BRING MORE RAIN AND OR SNOW TO THE FORECAST REGION SUNDAY NIGHT IN TO MONDAY MORNING. LASTLY...ON THE FAR SIDE OF THE WEEKEND...COOL TEMPERATURES LOOK TO PERSIST AT THIS TIME AS THE COLD SURFACE HIGH WILL STILL BE OOZING ACROSS THE PLAINS. CUTTER && .AVIATION... PRIMARILY VFR CONDITIONS EXPECTED FOR THE 06Z TAF PACKAGE...THOUGH UPSTREAM LOW MVFR CIGS COULD CONCEIVABLY CLIP THROUGH KSTJ TOWARDS THE MORNING HOURS PER NAM BUFR SOUNDINGS. OTHERWISE...VFR SC SHOULD INCREASE IN COVERAGE DURING THE DAYLIGHT HOURS...AS WNW SFC WINDS RAPIDLY INCREASE IN SPEED AFTER SUNRISE AND BECOME QUITE GUSTY DURING THE LATE MORNING AND AFTERNOON...BEFORE DECOUPLING AFTER SUNSET. GUSTS AOA 30 KT SHOULD BE COMMON ACROSS THE TERMINAL CORRIDOR. 21 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Mar 22, 7:11 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 711 PM CDT TUE MAR 22 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-231130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 711 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DIMINISH IN INTENSITY AND COVERAGE BY MID EVENING AS THEY SHIFT INTO NORTH CENTRAL TO NORTHEAST MISSOURI. THUNDERSTORM ACTIVITY WILL MOVE OUT OF THE OUTLOOK AREA BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IN THE WAKE OF A COLD FRONT LATE TONIGHT...GUSTY NORTHWEST WINDS WILL USHER IN DRIER AIR INTO THE REGION. AS TEMPERATURES WARM BACK INTO THE 60S...THIS MAY LEAD TO A HEIGHTENED FIRE DANGER ACROSS CENTRAL MISSOURI WEDNESDAY AFTERNOON. OTHERWISE...LOOK FOR COLDER TEMPERATURES OVER THE WEEKEND WHICH MIGHT ALLOW FOR MINOR SNOW ACCUMULATIONS ALONG AND NORTH OF THE MISSOURI RIVER SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CUTTER
In the hours before
Local storm report, Mar 22, 11:40 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1140 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL 2 NW CHILLICOTHE 39.81N 93.58W
03/22/2011 E1.25 INCH LIVINGSTON MO TRAINED SPOTTER
&&
HMORGANLocal storm report, Mar 23, 12:00 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 AM CDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL ALBANY 40.25N 94.33W
03/22/2011 E1.00 INCH GENTRY MO TRAINED SPOTTER
&&
BOOKBINDERLocal storm report, Mar 23, 12:04 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1204 AM CDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL KIRKSVILLE 40.20N 92.58W
03/22/2011 E0.75 INCH ADAIR MO TRAINED SPOTTER
35 MPH WINDS
&&
HMORGANLocal storm report, Mar 23, 12:38 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1238 AM CDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM HAIL 10 N MACON 39.88N 92.47W
03/22/2011 E0.50 INCH MACON MO TRAINED SPOTTER
&&
HMORGANSpecial weather statement, Mar 23, 12:46 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1246 AM CDT WED MAR 23 2011 MOZ025-033-230615- MACON MO-RANDOLPH MO- 1246 AM CDT WED MAR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON AND NORTHERN RANDOLPH COUNTIES UNTIL 115 AM CDT... AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF BEVIER...OR 8 MILES SOUTHWEST OF MACON...MOVING EAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MACON...JACKSONVILLE AND EXCELLO. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3957 9269 3979 9259 3980 9229 3957 9230 TIME...MOT...LOC 0546Z 267DEG 46KT 3966 9254 CDB
Special weather statement, Mar 23, 12:50 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1250 AM CDT WED MAR 23 2011
MOZ032-033-230615-
CHARITON MO-RANDOLPH MO-
1250 AM CDT WED MAR 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHARITON AND RANDOLPH
COUNTIES UNTIL 115 AM CDT...
AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SALISBURY...MOVING EAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HUNTSVILLE...MOBERLY...CAIRO...PRAIRIE HILL AND CLIFTON HILL.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3938 9231 3934 9231 3934 9278 3935 9279
3934 9280 3934 9295 3956 9278 3957 9230
TIME...MOT...LOC 0550Z 267DEG 52KT 3943 9281
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:00 PM CDT | Special Weather Statement | EAX | Gentry, Harrison, Worth | 45 min |
| Mar 22, 8:09 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Worth | 51 min |
| Mar 22, 8:32 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry | 43 min |
| Mar 22, 8:58 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 47 min |
| Mar 22, 9:12 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 33 min |
| Mar 22, 9:26 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 34 min |
| Mar 22, 9:39 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Sullivan | 36 min |
| Mar 22, 10:08 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Sullivan | 37 min |
| Mar 22, 10:34 PM CDT | Special Weather Statement | EAX | Caldwell, Livingston, Ray | 41 min |
| Mar 22, 10:43 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 20 min |
| Mar 22, 10:52 PM CDT | Special Weather Statement | EAX | Sullivan | 23 min |
| Mar 22, 10:54 PM CDT | Special Weather Statement | EAX | Linn | 36 min |
| Mar 22, 11:01 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Sullivan | 29 min |
| Mar 22, 11:08 PM CDT | Special Weather Statement | EAX | Carroll, Linn, Livingston, Ray | 52 min |
| Mar 22, 11:29 PM CDT | Special Weather Statement | EAX | Adair | 31 min |
| Mar 23, 12:46 AM CDT | Special Weather Statement | EAX | Macon | 29 min |
| Mar 23, 12:50 AM CDT | Special Weather Statement | EAX | Randolph | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.